Alert archive / Mississippi / Wind Advisories in 2020
Wind Advisory 7, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at May 7, 2020, 3:19 PM CDT for 4 states. It took effect at May 8, 2020, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2020, 3:19 PM CDT (20:19 UTC)
- In effect from
- May 8, 2020, 7:00 AM CDT
- Expired
- May 8, 2020, 6:53 PM CDT
- In force
- 12 hr
- Issued by
- NWS Memphis, TN
All 55 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378 WWUS74 KMEG 072019 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 319 PM CDT Thu May 7 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-081000- /O.NEW.KMEG.WI.Y.0007.200508T1200Z-200509T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma- Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba- Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion- Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton- Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette- Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 319 PM CDT Thu May 7 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... * WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and the Missouri Bootheel. * WHEN...From 7 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KRM
4 follow-up statements
914 WWUS74 KMEG 080803 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 303 AM CDT Fri May 8 2020 TNZ001>004-019>022-050>055-091-092-081615- /O.NEW.KMEG.FR.Y.0004.200509T0900Z-200509T1300Z/ /O.CON.KMEG.WI.Y.0007.200508T1200Z-200509T0000Z/ Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Haywood- Crockett-Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 303 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... * WHAT...For the Frost Advisory, temperatures as low as 34 will result in frost formation. For the Wind Advisory, north winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of West Tennessee. * WHEN...For the Frost Advisory, from 4 AM to 8 AM CDT Saturday. For the Wind Advisory, from 7 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ048-049-088>090-081615- /O.CON.KMEG.WI.Y.0007.200508T1200Z-200509T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma- Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba- Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lauderdale-Tipton- Shelby-Fayette-Hardeman- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 303 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and the Missouri Bootheel. * WHEN...From 7 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
605 WWUS74 KMEG 081540 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1040 AM CDT Fri May 8 2020 TNZ001>004-019>022-050>055-091-092-090000- /O.CON.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ /O.CON.KMEG.FR.Y.0004.200509T0900Z-200509T1300Z/ Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Haywood- Crockett-Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 1040 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... * WHAT...For the Frost Advisory, temperatures as low as 34 will result in frost formation. For the Wind Advisory, north winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of West Tennessee. * WHEN...For the Frost Advisory, from 4 AM to 8 AM CDT Saturday. For the Wind Advisory, from 7 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ048-049-088>090-090000- /O.CON.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall- Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma- Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba- Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lauderdale-Tipton- Shelby-Fayette-Hardeman- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, and Bolivar 1040 AM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and the Missouri Bootheel. * WHEN...From 7 AM to 7 PM CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
572 WWUS74 KMEG 082017 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 317 PM CDT Fri May 8 2020 ARZ009-018-028-MOZ113-115-MSZ002>006-009-017-TNZ048-049-089-090- 090430- /O.EXA.KMEG.FR.Y.0004.200509T0900Z-200509T1300Z/ /O.CON.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ Clay-Greene-Mississippi-Dunklin-Pemiscot-Marshall-Benton MS- Tippah-Alcorn-Tishomingo-Prentiss-Itawamba-Lauderdale-Tipton- Fayette-Hardeman- Including the cities of Piggott, Corning, Paragould, Blytheville, Kennett, Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Fulton, Ripley TN, Covington, Somerville, Oakland, and Bolivar 317 PM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... * WHAT...For the Frost Advisory, temperatures as low as 36 will result in frost formation. For the Wind Advisory, north winds 15 to 20 mph with gusts to 35 miles an hour. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...For the Frost Advisory, from 4 AM to 8 AM CDT Saturday. For the Wind Advisory, until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ TNZ001>004-019>022-050>055-091-092-090430- /O.CON.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ /O.CON.KMEG.FR.Y.0004.200509T0900Z-200509T1300Z/ Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Haywood- Crockett-Madison-Chester-Henderson-Decatur-McNairy-Hardin- Including the cities of Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, and Savannah 317 PM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... * WHAT...For the Wind Advisory, north winds 15 to 20 mph with gusts to 30 miles an hour. For the Frost Advisory, temperatures as low as 34 will result in frost formation. * WHERE...Portions of West Tennessee. * WHEN...For the Wind Advisory, until 7 PM CDT this evening. For the Frost Advisory, from 4 AM to 8 AM CDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ ARZ026-027-035-036-048-049-058-MSZ001-007-008-010>016-020>024- TNZ088-090000- /O.CON.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ Craighead-Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips- DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-Union- Pontotoc-Lee MS-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Shelby- Including the cities of Jonesboro, Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Bartlett, Germantown, Collierville, Memphis, and Millington 317 PM CDT Fri May 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 15 to 20 mph with gusts up to 30 to 35 miles an hour. * WHERE...Portions of North Mississippi, West Tennessee and East Arkansas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
936 WWUS74 KMEG 082353 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 653 PM CDT Fri May 8 2020 ARZ009-018-028-MOZ113-115-MSZ002>006-009-017-TNZ001>004-019>022- 048>055-089>092-090800- /O.CAN.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ /O.CON.KMEG.FR.Y.0004.200509T0900Z-200509T1300Z/ Clay-Greene-Mississippi-Dunklin-Pemiscot-Marshall-Benton MS- Tippah-Alcorn-Tishomingo-Prentiss-Itawamba-Lake-Obion-Weakley- Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood- Crockett-Madison-Chester-Henderson-Decatur-Fayette-Hardeman- McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Blytheville, Kennett, Caruthersville, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Fulton, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Somerville, Oakland, Bolivar, Selmer, and Savannah 653 PM CDT Fri May 8 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT SATURDAY... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures in the mid 30s will result in frost formation. * WHERE...Portions of North Mississippi, West Tennessee, Eastern Arkansas and Southeast Missouri. * WHEN...From 4 AM to 8 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ARZ026-027-035-036-048-049-058-MSZ001-007-008-010>016-020>024- TNZ088-090100- /O.CAN.KMEG.WI.Y.0007.000000T0000Z-200509T0000Z/ Craighead-Poinsett-Cross-Crittenden-St. Francis-Lee AR-Phillips- DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Lafayette-Union- Pontotoc-Lee MS-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe- Shelby- Including the cities of Jonesboro, Harrisburg, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Bartlett, Germantown, Collierville, Memphis, and Millington 653 PM CDT Fri May 8 2020 ...WIND ADVISORY IS CANCELLED... Winds have weakened below criteria, thus the advisory has been cancelled. $$ AC3
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at May 7, 3:16 PM CDT, 3 minutes earlier.
Area forecast discussion, May 7, 3:16 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
316 PM CDT Thu May 7 2020
.DISCUSSION...
A beautiful spring day is occurring across the Mid-South.
Temperatures have risen into the mid 60s to lower 70s thus far
this afternoon underneath sunny skies. Clouds will begin
increasing across the area this evening as surface low pressure
system located over the Red River Valley begins to move east. A
few light showers may move through the area this evening, but the
heaviest precipitation will hold off until after midnight. Several
CAM models show a line of convection pushing into Eastern
Arkansas after 4 AM CDT. Embedded thunderstorms will occur along
the line with best chances occurring across East-Central Arkansas
and North Mississippi. The line will weaken as it pushes east
which may lead to the possibility of a wake low developing. In
addition, the pressure gradient will be very tight behind the
departing cold front which will cause winds to increase to 20-25
mph. Will go ahead and issue a Wind Advisory for the entire area.
Showers will taper off from west to east during the afternoon
hours on Friday. Temperatures will be well below normal thanks to
the cloud cover and rain. Expect highs in the lower to mid 60s.
Canadian high pressure will then quickly build into the Mid-South
by Friday Night and will remain over the area for much of the
weekend. Temperatures will remain well below normal for this time
of year. In fact, would not be surprised to see some record low
temperatures set Saturday morning. Frost will also develop at
least across much of West Tennessee and portions of Northeast
Mississippi Saturday morning as lows dip down into the mid 30s. A
Frost Advisory will likely be needed.
After another chilly night Saturday Night, the high will begin to shift
east on Sunday. Another cold front will then move through the
Mid-South Sunday Night. There will not be a lot of moisture for
the front to work with, thus expecting the front to come through
the area dry.
High pressure will briefly build back into the region on Monday,
but will be short-lived as a warm front begins lifting north
Monday Night through Tuesday Night. Models show showers and
possibly some embedded thunderstorms occurring ahead of the front.
The front will lift north by Wednesday. Models begin to diverge on
when the front will begin to move back southward as a cold front.
For now have small chances for showers and thunderstorms
occurring mainly for areas along and north of Interstate 40
through the end of the forecast period.
KRM
&&
.AVIATION...
18Z TAFs
VFR conditions will continue through this evening with some high
clouds. A cold front will approach the area overnight preceded by
rain showers. Cigs will lower to MVFR or IFR levels as the steady
rain arrives. Winds veering overnight and will increase to 10-15kt
and then gusty winds. The winds will continue on Friday with
showers throughout the day. Wind shear will likely be an issue for
a couple hours early on Friday. TLSJr
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 7 AM to 7 PM CDT Friday for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...Wind Advisory from 7 AM to 7 PM CDT Friday for Dunklin-Pemiscot.
MS...Wind Advisory from 7 AM to 7 PM CDT Friday for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory from 7 AM to 7 PM CDT Friday for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, May 7, 3:35 AM CDT, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 335 AM CDT Thu May 7 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-081045- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 335 AM CDT Thu May 7 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
Nearby
Wind Advisories in Mississippi, 2020Wind Advisories in Tennessee, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.